# SDR SIMA20230310003

- Difficulty date: March 10, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N204NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000477
- Aircraft time: 20,733 hours, 13,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 17086082005
- Condition: Corroded
- Location: Frm 74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 RH FLOOR BEAM CORRODED ON AFT END OF SEAT TRACK BETWEEN FR 74 AND FR 85 (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-RAR RH LOWER SEAT TRACK BEAM BETWEEN FR 74-85 IAW EMB-175 SRM 51-40-08.
